| Model Number |
8900-4006 |
| Medical Device Problem Codes |
Sparking (2595); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Burn(s) (1757)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), a spark was emitted from the pads and burns were found on the patient after removing the electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.